# SDR AALA20040250

- Difficulty date: February 19, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - RIGHT HAND EMERGENCY LIGHT ABOVE AFT WING AND EXTENDING TO BODY FAIRINGS INOPERATIVE.  CLEANED CONTACTS AND RELAMPED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
